# SDR IPXA2020111062229

- Difficulty date: October 25, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA775335
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FWD CARGO CEILING LINER SUPPORT Z-ANGLE CRACKED AND HAS 1 EA ELONGATED HOLE BETWEEN STA 919-979 X= -94.5.  REPLACED Z-ANGLE IN FWD CARGO CEILING BETWEEN STA 919-979 X= -94.5, IAW SRM 51-31-01.  (MINOR)
